International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 2, February 2013 Edition [ISSN 2250-3153]


An Lower Estimate for the Number of Level Crossing of a Random Algebraic Curve when the Coefficients follow Semi-Stable Distribution
      N.N.Nayak, N.K.Sahoo
Abstract: An Lower Estimate for the Number of Level Crossing of a Random Algebraic Curve when the Coefficients follow Semi-Stable Distribution

Reference this Research Paper (copy & paste below code):

N.N.Nayak, N.K.Sahoo (2018); An Lower Estimate for the Number of Level Crossing of a Random Algebraic Curve when the Coefficients follow Semi-Stable Distribution; Int J Sci Res Publ 3(2) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0213.php?rp=P14773
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.